Reply
im confused at what to do user banned
12th Dec '12

okay so for the past 3 days my daughter who is 4 will cry and cry and hold her tummy saying it hurts and she will cry for like 20 mintues about it. i will tell her too go poop or sit ont he potty and it seems to help for aminute but then she will run back to her room crying about her tummy.



she is taking 3 meds right now for epilepsy and I looked online and they said stomach pain COULD be a side effect. I called the nuerolotist yesterday and am expecting a phone call today;



i guess what I dont understand is how one minute she is crying in \pain and then the next she is up running around, and then the next minute she is in pain. I have kept her from school because she has been running to the potty back and fourth and pooping and stuff and crying about her tummy. I just feel bad. she misses so much schoool. its only preschool but still, she really benefits from it! should I just take her to pedi? or give her some prune juice even though I know her poo is soft and stuff. but then part of me wonders if she is really in pain. idk i just feel bad when she is crying and crying and there is nothign I can really do!

coffee-holic 4 kids; Maryland 1586 posts
12th Dec '12

I'd probably take her to pedi just to make sure it's nothing else causing her pain. I hope she feels better soon.

SavageDarling 3 kids; Webster, Massachusetts 10381 posts
12th Dec '12

Which Meds is she on? And how long has she been on them?
My son was on keppra for his seizures and it was giving him bad stomach aches, his neuro had us try him on the generic form and it hasn't given him trouble since. And the other side effects like fatigue, irritability, and disorientation were muh less pronounced as well. He actually behaves completely normal on it.

Mama MacGyver* 1 child; Tulsa, Oklahoma 12201 posts
12th Dec '12

Is she a picky eater? It might help if you tries to focus on feeding her easily digestible things, like freah fruits and veggies and make sure you are pushing fluids. A lot of medications require a little bit of diet change to keep the side effects away.

user banned 4 kids; Mueang Phuket, Thailand 30487 posts
12th Dec '12
Quoting MommaSav2:" Which Meds is she on? And how long has she been on them? My son was on keppra for his seizures and it ... [snip!] ... like fatigue, irritability, and disorientation were muh less pronounced as well. He actually behaves completely normal on it."


she is on topomax( generic) and ethosuxamide and lamictal...



im thinking it would be the lamictal since its the newer medicine. she has been on it for a couple months now.